# SDR GTIA200700005

- Difficulty date: December 21, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug MD 83
- Aircraft serial: 49619
- Aircraft time: 48,849 hours, 21,155 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO COMPARTMENT BULKHEAD STRUCTURE LOWER ANGLE HAS CORROSION.  INSTALLED DOUBLER REPAIR.
